# SDR USAA2012101900004

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 39,352 hours, 22,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR L1 SLIDE WHITE LANYARD ROUTED INCORRECTLY.  RE-ROUTED FORWARD ENTRY DOOR L1 SLIDE LANYARD.
